• Previous Article
    Efficient numerical method for a model arising in biological stoichiometry of tumour dynamics
  • DCDS-S Home
  • This Issue
  • Next Article
    Barycentric spectral domain decomposition methods for valuing a class of infinite activity Lévy models
June 2019, 12(3): 615-624. doi: 10.3934/dcdss.2019039

The discrete homotopy perturbation Sumudu transform method for solving partial difference equations

1. 

Bolvadin Vocational School, Afyon Kocatepe University, Afyonkarahisar, Turkey

2. 

Department of Mathematics, Faculty of Basic Education, PAAET, Al-Ardhiya, Kuwait

* Corresponding author: Figen Özpinar

Received  April 2017 Revised  August 2017 Published  September 2018

In this paper, we introduce a combined form of the discrete Sumudu transform method with the discrete homotopy perturbation method to solve linear and nonlinear partial difference equations. This method is called the discrete homotopy perturbation Sumudu transform method(DHPSTM). The results reveal that the introduced method is very efficient, simple and can be applied to other linear and nonlinear difference equations. The nonlinear terms can be easily handled by use of He's polynomials.

Citation: Figen Özpinar, Fethi Bin Muhammad Belgacem. The discrete homotopy perturbation Sumudu transform method for solving partial difference equations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 615-624. doi: 10.3934/dcdss.2019039
References:
[1]

R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, Newyork, 1994. doi: 10.1007/978-1-4612-0873-0.

[2]

M. A. Asiru, Further properties of the Sumudu transform and its applications, International Journal of Mathematical Education in Science and Technology, 33 (2002), 441-449. doi: 10.1080/002073902760047940.

[3]

M. A. Asiru, Clasroom note: application of the Sumudu to discrete dynamic systems, International Journal of Mathematical Education in Science and Technology, 34 (2003), 944-949.

[4]

A. Atangana and E. Alabaraoye, Solving a system of fractional partial differential equations arising in the model of HIV infection of CD$4^+$ cells and attractor one-dimensional Keller-Segel equations, Advances in Difference Equations, 2013 (2013), 14pp. doi: 10.1186/1687-1847-2013-94.

[5]

A. Atangana and A. Kılıçman, The use of Sumudu transform for solving certain nonlinear fractional heat-like equations, Abstract and Applied Analysis, 2013 (2013), Article ID 737481, 12 pages.

[6]

A. Atangana, Extension of the Sumudu homotopy perturbation method to an attractor for one-dimensional Kelleregel equations, Applied Mathematical Modelling, 39 (2015), 2909-2916. doi: 10.1016/j.apm.2014.09.029.

[7]

A. Atangana, On the new fractional derivative and application to nonlinear Fisher reaction iffusion equation, Applied Mathematics and Computation, 273 (2016), 948-956. doi: 10.1016/j.amc.2015.10.021.

[8]

F. B. M. BelgacemA. Karaballi and S.L. Kalla, Analytical Investigations of the Sumudu Transform and Applications to Integral Production Equations, Journal of Mathematical Problems in Engineering, 3 (2003), 103-118. doi: 10.1155/S1024123X03207018.

[9]

F. B. M. Belgacem and A. Karaballi, Sumudu transform fundamental properties investigations and applications, Journal of Applied Mathematics and Stochastic Analysis, (2006), Article ID 91083, 23 pages. doi: 10.1155/JAMSA/2006/91083.

[10]

F. B. M. Belgacem, Introducing and analysing deeper Sumudu properties, Nonlinear Studies, 13 (2006), 23-41.

[11]

F. B. M. Belgacem, Sumudu Applications to Maxwells Equations, PIERS Online, 5(9) (2009), 355-360.

[12]

F. B. M. Belgacem, Applications with the Sumudu Transform to Bessel Functions and Equ, App. Math. Sci. (AMS), 4(74) (2010), 3665-3686.

[13]

J. Biazar and H. Aminikhah, Exact and numerical solutions for non-linear Burger's equation by VIM, Mathematical and Computer Modelling, 49 (2009), 1394-1400. doi: 10.1016/j.mcm.2008.12.006.

[14]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for one and two dimensional homogeneous heat equations, International Journal of Basic and Applied Sciences IJBAS-IJEMS, 12 (2012), 1-16.

[15]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for one-two-three dimensional initial value problems, New World Sciences Academy, 7 (2012), 55-65.

[16]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for heat equations, Mathematics in Engineering Science and Aerospace Mesa, 4 (2013), 49-60.

[17]

H. Bulut, H. M. Baskonus and F. B. M. Belgacem, The Analytical solutions of some fractional ordinary differential equations by the Sumudu transform method, Abstract and Applied Analysis, (2013), Article ID 203875, 6 pages.

[18]

J. M. Burgers, A Mathematical model illustration the theory of turbulence, Adv. in Appl. Mech., 1 (1948), 171-199.

[19]

J. H. He, An approximate solution technique depending on an artificial parameter: a special example, Commun. Nonlinear Sci. Numer. Simulat., 3 (1998), 92-97. doi: 10.1016/S1007-5704(98)90070-3.

[20]

J. H. He, A Coupling method of homotopy technique and perturbation technique for nonlinear problems, Int. J. Non-Linear Mech., 35 (2000), 37-43. doi: 10.1016/S0020-7462(98)00085-7.

[21]

J. H. He, Homotopy perturbation method: A new nonlinear analytic technique, Appl. Math. Comput., 135 (2003), 73-79. doi: 10.1016/S0096-3003(01)00312-5.

[22]

J. H. He, An elementary introduction to the homotopy perturbation method, Comput. Math. Appl., 57 (2009), 410-412. doi: 10.1016/j.camwa.2008.06.003.

[23]

F. JaradK. BayramT. Abdeljawad and D. Beleanu, On the discerete Sumudu transform, Romanian Reports in Physics, 64 (2012), 347-356.

[24]

F. Jarad and K. Taş, On Sumudu transform method in discrete fractional calculus, Abstract and Applied Analysis, 2012 (2012), Article ID 270106, 16 pages.

[25]

F. JaradB. Kaymakçalan and K. Taş, A New transform method in nabla discrete fractional calculus, Advances in Difference Equations, 2012 (2012), 1-17. doi: 10.1186/1687-1847-2012-190.

[26]

Q. K. Katatbeh and F. B. M. Belgacem, Applications of the Sumudu Transform to Fractional Diff. Equations, Nonlinear Studies (NSJ), 18(1) (2011), 99-112.

[27]

R. E. Mickens, Nonstandard Finite Difference Models of Differential Equations, World Publ. Co., Singapore, 1994. doi: 10.1007/978-1-4612-0873-0.

[28]

J. J. Mohan and G. V. S. R. Deekshitulu, Solutions of fractional difference equations using S-transform, Malaya Journal of Matematik, 3 (2013), 7-13.

[29]

J. Singh and D. Kumar, Homotopy perturbation Sumudu transform method for nonlinear equations, Adv. Theor. Appl. Mech., 4 (2011), 165-175.

[30]

G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in Science and Technology, 24 (1993), 35-43. doi: 10.1080/0020739930240105.

[31]

G. K. Watugala, Sumudu transform new integral transform to solve differential equations and control engineering problems, Mathematical Engineering in Industry, 6 (1998), 319-329.

[32]

G. K. Watugala, The Sumudu transform for functions of two variables, Mathematical Engineering in Industry, 8 (2002), 293-302.

[33]

H. Zhu and M. Ding, The Discrete homotopy perturbation method for solving Burgers' and heat equations, J. Inf. and Comput. Sci., 11 (2014), 1647-1657. doi: 10.12733/jics20103159.

show all references

References:
[1]

R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, Newyork, 1994. doi: 10.1007/978-1-4612-0873-0.

[2]

M. A. Asiru, Further properties of the Sumudu transform and its applications, International Journal of Mathematical Education in Science and Technology, 33 (2002), 441-449. doi: 10.1080/002073902760047940.

[3]

M. A. Asiru, Clasroom note: application of the Sumudu to discrete dynamic systems, International Journal of Mathematical Education in Science and Technology, 34 (2003), 944-949.

[4]

A. Atangana and E. Alabaraoye, Solving a system of fractional partial differential equations arising in the model of HIV infection of CD$4^+$ cells and attractor one-dimensional Keller-Segel equations, Advances in Difference Equations, 2013 (2013), 14pp. doi: 10.1186/1687-1847-2013-94.

[5]

A. Atangana and A. Kılıçman, The use of Sumudu transform for solving certain nonlinear fractional heat-like equations, Abstract and Applied Analysis, 2013 (2013), Article ID 737481, 12 pages.

[6]

A. Atangana, Extension of the Sumudu homotopy perturbation method to an attractor for one-dimensional Kelleregel equations, Applied Mathematical Modelling, 39 (2015), 2909-2916. doi: 10.1016/j.apm.2014.09.029.

[7]

A. Atangana, On the new fractional derivative and application to nonlinear Fisher reaction iffusion equation, Applied Mathematics and Computation, 273 (2016), 948-956. doi: 10.1016/j.amc.2015.10.021.

[8]

F. B. M. BelgacemA. Karaballi and S.L. Kalla, Analytical Investigations of the Sumudu Transform and Applications to Integral Production Equations, Journal of Mathematical Problems in Engineering, 3 (2003), 103-118. doi: 10.1155/S1024123X03207018.

[9]

F. B. M. Belgacem and A. Karaballi, Sumudu transform fundamental properties investigations and applications, Journal of Applied Mathematics and Stochastic Analysis, (2006), Article ID 91083, 23 pages. doi: 10.1155/JAMSA/2006/91083.

[10]

F. B. M. Belgacem, Introducing and analysing deeper Sumudu properties, Nonlinear Studies, 13 (2006), 23-41.

[11]

F. B. M. Belgacem, Sumudu Applications to Maxwells Equations, PIERS Online, 5(9) (2009), 355-360.

[12]

F. B. M. Belgacem, Applications with the Sumudu Transform to Bessel Functions and Equ, App. Math. Sci. (AMS), 4(74) (2010), 3665-3686.

[13]

J. Biazar and H. Aminikhah, Exact and numerical solutions for non-linear Burger's equation by VIM, Mathematical and Computer Modelling, 49 (2009), 1394-1400. doi: 10.1016/j.mcm.2008.12.006.

[14]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for one and two dimensional homogeneous heat equations, International Journal of Basic and Applied Sciences IJBAS-IJEMS, 12 (2012), 1-16.

[15]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for one-two-three dimensional initial value problems, New World Sciences Academy, 7 (2012), 55-65.

[16]

H. BulutH. M. Baskonus and S. Tuluce, Homotopy perturbation Sumudu transform method for heat equations, Mathematics in Engineering Science and Aerospace Mesa, 4 (2013), 49-60.

[17]

H. Bulut, H. M. Baskonus and F. B. M. Belgacem, The Analytical solutions of some fractional ordinary differential equations by the Sumudu transform method, Abstract and Applied Analysis, (2013), Article ID 203875, 6 pages.

[18]

J. M. Burgers, A Mathematical model illustration the theory of turbulence, Adv. in Appl. Mech., 1 (1948), 171-199.

[19]

J. H. He, An approximate solution technique depending on an artificial parameter: a special example, Commun. Nonlinear Sci. Numer. Simulat., 3 (1998), 92-97. doi: 10.1016/S1007-5704(98)90070-3.

[20]

J. H. He, A Coupling method of homotopy technique and perturbation technique for nonlinear problems, Int. J. Non-Linear Mech., 35 (2000), 37-43. doi: 10.1016/S0020-7462(98)00085-7.

[21]

J. H. He, Homotopy perturbation method: A new nonlinear analytic technique, Appl. Math. Comput., 135 (2003), 73-79. doi: 10.1016/S0096-3003(01)00312-5.

[22]

J. H. He, An elementary introduction to the homotopy perturbation method, Comput. Math. Appl., 57 (2009), 410-412. doi: 10.1016/j.camwa.2008.06.003.

[23]

F. JaradK. BayramT. Abdeljawad and D. Beleanu, On the discerete Sumudu transform, Romanian Reports in Physics, 64 (2012), 347-356.

[24]

F. Jarad and K. Taş, On Sumudu transform method in discrete fractional calculus, Abstract and Applied Analysis, 2012 (2012), Article ID 270106, 16 pages.

[25]

F. JaradB. Kaymakçalan and K. Taş, A New transform method in nabla discrete fractional calculus, Advances in Difference Equations, 2012 (2012), 1-17. doi: 10.1186/1687-1847-2012-190.

[26]

Q. K. Katatbeh and F. B. M. Belgacem, Applications of the Sumudu Transform to Fractional Diff. Equations, Nonlinear Studies (NSJ), 18(1) (2011), 99-112.

[27]

R. E. Mickens, Nonstandard Finite Difference Models of Differential Equations, World Publ. Co., Singapore, 1994. doi: 10.1007/978-1-4612-0873-0.

[28]

J. J. Mohan and G. V. S. R. Deekshitulu, Solutions of fractional difference equations using S-transform, Malaya Journal of Matematik, 3 (2013), 7-13.

[29]

J. Singh and D. Kumar, Homotopy perturbation Sumudu transform method for nonlinear equations, Adv. Theor. Appl. Mech., 4 (2011), 165-175.

[30]

G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in Science and Technology, 24 (1993), 35-43. doi: 10.1080/0020739930240105.

[31]

G. K. Watugala, Sumudu transform new integral transform to solve differential equations and control engineering problems, Mathematical Engineering in Industry, 6 (1998), 319-329.

[32]

G. K. Watugala, The Sumudu transform for functions of two variables, Mathematical Engineering in Industry, 8 (2002), 293-302.

[33]

H. Zhu and M. Ding, The Discrete homotopy perturbation method for solving Burgers' and heat equations, J. Inf. and Comput. Sci., 11 (2014), 1647-1657. doi: 10.12733/jics20103159.

Figure 1.  Numerical illustration of solution $U_{m,n}$ by DHPSTM
Figure 2.  Numerical illustration of solution $U_{m,n}$ by DHPSTM
Figure 3.  Numerical illustration of approximate solution $U_{m,n}$ by DHPSTM
[1]

Zainidin Eshkuvatov. Homotopy perturbation method and Chebyshev polynomials for solving a class of singular and hypersingular integral equations. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 337-350. doi: 10.3934/naco.2018022

[2]

Zhichuan Zhu, Bo Yu, Li Yang. Globally convergent homotopy method for designing piecewise linear deterministic contractual function. Journal of Industrial & Management Optimization, 2014, 10 (3) : 717-741. doi: 10.3934/jimo.2014.10.717

[3]

Chunyang Zhang, Shugong Zhang, Qinghuai Liu. Homotopy method for a class of multiobjective optimization problems with equilibrium constraints. Journal of Industrial & Management Optimization, 2017, 13 (1) : 81-92. doi: 10.3934/jimo.2016005

[4]

Xiaona Fan, Li Jiang, Mengsi Li. Homotopy method for solving generalized Nash equilibrium problem with equality and inequality constraints. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-13. doi: 10.3934/jimo.2018123

[5]

Zhengyong Zhou, Bo Yu. A smoothing homotopy method based on Robinson's normal equation for mixed complementarity problems. Journal of Industrial & Management Optimization, 2011, 7 (4) : 977-989. doi: 10.3934/jimo.2011.7.977

[6]

Nathan Glatt-Holtz, Mohammed Ziane. Singular perturbation systems with stochastic forcing and the renormalization group method. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1241-1268. doi: 10.3934/dcds.2010.26.1241

[7]

Z.G. Feng, K.L. Teo, Y. Zhao. Branch and bound method for sensor scheduling in discrete time. Journal of Industrial & Management Optimization, 2005, 1 (4) : 499-512. doi: 10.3934/jimo.2005.1.499

[8]

Kun Wang, Yinnian He, Yueqiang Shang. Fully discrete finite element method for the viscoelastic fluid motion equations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 665-684. doi: 10.3934/dcdsb.2010.13.665

[9]

Jean-Baptiste Caillau, Bilel Daoud, Joseph Gergaud. Discrete and differential homotopy in circular restricted three-body control. Conference Publications, 2011, 2011 (Special) : 229-239. doi: 10.3934/proc.2011.2011.229

[10]

C E Yarman, B Yazıcı. A new exact inversion method for exponential Radon transform using the harmonic analysis of the Euclidean motion group. Inverse Problems & Imaging, 2007, 1 (3) : 457-479. doi: 10.3934/ipi.2007.1.457

[11]

Fuke Wu, Xuerong Mao, Peter E. Kloeden. Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 885-903. doi: 10.3934/dcds.2013.33.885

[12]

Nicolas Forcadel, Wilfredo Salazar, Mamdouh Zaydan. Homogenization of second order discrete model with local perturbation and application to traffic flow. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1437-1487. doi: 10.3934/dcds.2017060

[13]

Mahboub Baccouch. Superconvergence of the semi-discrete local discontinuous Galerkin method for nonlinear KdV-type problems. Discrete & Continuous Dynamical Systems - B, 2018, 22 (11) : 1-36. doi: 10.3934/dcdsb.2018104

[14]

Alexander Zlotnik, Ilya Zlotnik. Finite element method with discrete transparent boundary conditions for the time-dependent 1D Schrödinger equation. Kinetic & Related Models, 2012, 5 (3) : 639-667. doi: 10.3934/krm.2012.5.639

[15]

Ansgar Jüngel, Stefan Schuchnigg. A discrete Bakry-Emery method and its application to the porous-medium equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5541-5560. doi: 10.3934/dcds.2017241

[16]

Daniele Boffi, Lucia Gastaldi. Discrete models for fluid-structure interactions: The finite element Immersed Boundary Method. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 89-107. doi: 10.3934/dcdss.2016.9.89

[17]

Xin Yu, Guojie Zheng, Chao Xu. The $C$-regularized semigroup method for partial differential equations with delays. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 5163-5181. doi: 10.3934/dcds.2016024

[18]

Ali Hamidoǧlu. On general form of the Tanh method and its application to nonlinear partial differential equations. Numerical Algebra, Control & Optimization, 2016, 6 (2) : 175-181. doi: 10.3934/naco.2016007

[19]

Yingwen Guo, Yinnian He. Fully discrete finite element method based on second-order Crank-Nicolson/Adams-Bashforth scheme for the equations of motion of Oldroyd fluids of order one. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2583-2609. doi: 10.3934/dcdsb.2015.20.2583

[20]

Shi Jin, Min Tang, Houde Han. A uniformly second order numerical method for the one-dimensional discrete-ordinate transport equation and its diffusion limit with interface. Networks & Heterogeneous Media, 2009, 4 (1) : 35-65. doi: 10.3934/nhm.2009.4.35

2017 Impact Factor: 0.561

Article outline

Figures and Tables

[Back to Top]